On the structure of some complexes of m-dimensional planes in the projective space $P^n$ containing a finite number of developable surfaces. II

  • Bubyakin Igor V., bubyakiniv@mail.ru Ammosov North-Eastern Federal University Institute of Mathematics and Informatics 48 Kulakovsky Street, Yakutsk 677891, Russia
Keywords: Grassmann manifold, complexes of multidimensional planes, Segre manifold

Abstract

The article focuses on differential geometry of $\rho$-dimentional complexes of $C^{\rho}$-dimensional planes in the projective space $P^n$ that contains a finite number of developable surfaces. We find the necessary condition under which the complex $C^{\rho}$ contains a finite number of developable surfaces. We study the structure of the $\rho$-dimentional complexes $C^{\rho}$ for which $n−m$ developable surfaces belonging to the complex $C^{\rho}$ have one common characteristic $(m−1)$-dimensional plane along which intersect two infinitely close torso generators; such complexes are denoted by $C^{\rho}_\beta(1)$. Also, we determine the image of the complexes $C^{\rho}_\beta(1)$ on the $(m+1)(n−m)$-dimensional algebraic manifold $G(m, n)$ of the space $P^n$, where $N=\left(\begin{array}{c}m+1\\n+1\\\end{array}\right)-1$ is the image of the manifold $G(m, n)$ of m-dimensional planes in the projective space $P^n$ under the Grassmann mapping.

References


[1]
Bubyakin I. V., “About the structure of complexes of m-dimensional planes in the projective space $P^n$ containing a finite number of developable surfaces,” Mat. Zamet. SVFU, 24, No. 4, 3–16 (2017).

[2]
Bubyakin I. V., “On the structure of some complexes of m-dimensional planes in the projective space $P^n$ containing a finite number of developable surfaces. I,” Mat. Zamet. SVFU, 26, No. 2, 1–14 (2019).

[3]
Bubyakin I. V., “To geometry of complexes of m-dimensional planes in the projective space $P^n$ containing a finite number of developable surfaces,” in: Classical and Modern Geometry (A. V. Tsarev, ed.), Mat. Int. Conf. in honor of V. T. Bazylev’s 100th Anniversary (Moscow, Apr. 22–25, 2019), pp. 17–18, Mosk. Gos. Pedagog. Univ., Moscow (2019).

[4]
Makokha A. N., “The geometric construction of linear complex of the planes B3,” Russ. Math. (Iz. VUZ. Mat.), No. 11, 15–26 (2018).

[5]
Stegantseva P. G. and Grechneva M. A., “Grassmanov image of non-isotropic surface of pseudo-Euclidean Space,” Russ. Math. (Iz. VUZ. Mat.), No. 2, 65–75 (2017).

[6]
Arnold V. I., “Complex Lagrangian Grassmannian,” Funct. Anal. Appl., 34, No. 3, 63–65 (2000).

[7]
Arnold V. I., “Lagrangian Grassmannian of quaternion hypersymplectic space,” Funct. Anal. Appl., 35, No. 1, 74–77 (2001).

[8]
Arkani-Hamed N., Bourjaily J. L., Cachazo F., Goncharov A. B., Postnikov A., and Trnka J., “Scattering amplitudes and the positive Grassmannian,” arXiv preprint arXiv:1212.5605v2 (2014).

[9]
Arkani-Hamed N. and Trnka J., “The amplituhedron,” J. High Energy Phys., 2014, No. 10, 36 pp. (2014).

[10]
Gelfand I. M., Gindikin S. G., and Graev M. I., Selected Problems of Integral Geometry, Dobrosvet, Moscow (2007).

[11]
Akivis M. A., “On the differential geometry of a Grassmann manifold,” Tensor, 38, 273–282 (1982).

[12]
Bubyakin I. V., Geometry of Five-Dimensional Complexes of Two-Dimensional Planes, Nauka, Novosibirsk (2001).

[13]
Akivis M. A., “Tissues and almost Grassmann structures,” Sib. Math. J., 23, No. 6, 6–15 (1982).

[14]
Room T. G., The Geometry of Determinantal Loci, Camb. Univ. Press, Cambridge (1938).

[15]
Landsberg J. M., Algebraic Geometry and Projective Differential Geometry, Seoul Nat. Univ. (1997) (Lect. Notes Ser. Seoul Nat. Univ.; V. 45).

[16]
Akivis M. A. and Goldberg V. V., “Manifolds with a degenerate Gaussian maping with multiple focuses and twisted cones,” Russ. Math. (Iz. VUZ, Mat.), No. 11, 3–14 (2003).

[17]
Akivis M. A. and Goldberg V. V., Projective Differential Geometry of Submanifolds, NorthHolland Publ. Co., Amsterdam (1993).
How to Cite
Bubyakin, I. (2020) “On the structure of some complexes of m-dimensional planes in the projective space $P^n$ containing a finite number of developable surfaces. II”, Mathematical notes of NEFU, 26(4), pp. 14-24. doi: https://doi.org/10.25587/SVFU.2019.35.73.002.
Section
Mathematics